# SDR SWAA2014072430291

- Difficulty date: July 12, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 457 TO 595 LBL 21.  R & R SUPPORT IAW SRM.
